Resultados globales: 2 registros encontrados en 0.03 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
26 p, 423.1 KB Separation in the BNSR-invariants of the pure braid groups / Zaremsky, Matthew C. B. (Binghamton University. Department of Mathematical Sciences)
We inspect the BNSR-invariants Σm(Pn) of the pure braid groups Pn, using Morse theory. The BNS-invariants Σ1 (Pn) were previously computed by Koban, McCammond, and Meier. We prove that for any 3≤m≤n, the inclusion Σm−2 (Pn) ⊆ Σm−3 (Pn) is proper, but Σ∞(Pn) = Σn−2 (Pn). [...]
2017 - 10.5565/PUBLMAT6121702
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 337-362 (Articles)  
2.
10 p, 148.7 KB Embedding the braid group in mapping class groups / Szepietowski, Blazej (Gdansk University (Polònia). Institute of Mathematics)
Motivated by a question of B. Wajnryb we construct embeddings of the braid group in mapping class groups of surfaces, which are not geometric in the sense that the images of standard generators are not Dehn twists. [...]
2010 - 10.5565/PUBLMAT_54210_04
Publicacions matemàtiques, Vol. 54, Núm. 2 (2010) , p. 359-368  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.